# SDR P5CA2019031400040

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,108 hours, 3,590 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: CA115M101
- Part serial: VBRAE626
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, R ENG FAN VIB REACHED 4.9. REPEAT WRITE UP, L ENG FAN VIB REACHED 2.5( 1. CHECK AVM NO FAULTS, 2. INSTALL ALTN EXTERNAL NR . ACCELEROMETER IAW AMM 77-31-01, 3. AVM OPERATIONAL TEST PASS. )
